Hi everyone, I just started my First pack of BC pills on monday. Following the instructions, it was the first Day of my period, right when I noticed that I got it. The thing is, it wasn 't much of bleeding, but just that red-brownish spotting you get, so I started taking the pills. The bleeding was unusualy Light on that and the following Day, and on the third it got a bit stronger, as it normally is. My period Lasted 5 days, as it usualy does. My question now being, did I started too early? I had nausea the first Day... since im taking the pills as well as an acne treatment and a birth control I want to ask if unprotected intercourse is a good idea, the Situation given. Thank you in advance :-)
No, you did not start too early. What are you on for acne? If it is an antibiotic pill, you need to ask the pharmacist or your Dr if the antibiotic will interfere with your BC.Some antibiotics will reduce the effectiveness of the Pill. Use condoms until you can talk to your Dr or pharmacist about it. If the acne treatment is a topical or if it is not an antibiotic, you are okay most likely.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Feb 2014 • 2 answers
Posted 13 Apr 2014 • 1 answer
Posted 2 Jun 2015 • 1 answer
Posted 27 Oct 2016 • 0 answers
Posted 5 Apr 2018 • 0 answers